Alert archive / Florida / Tornado Warnings in 2020
Tornado Warning 5, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 31, 2020, 4:10 PM EDT for Jefferson County, Madison County, Taylor County, Florida. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2020, 4:10 PM EDT (20:10 UTC)
- Expired
- Mar 31, 2020, 4:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jefferson County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 4:17 PM EDT | TORNADO | 4 Sse Greenville, FL | REPORT OF DOWNED POWER LINES AND DEBRIS NEAR SUNDOWN CREEK ROAD AND I-10 ASSOCIATED WITH TDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:22 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
303
WFUS52 KTAE 312010
TORTAE
FLC065-079-123-312045-
/O.NEW.KTAE.TO.W.0005.200331T2010Z-200331T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
410 PM EDT Tue Mar 31 2020
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
North central Taylor County in Big Bend of Florida...
Central Jefferson County in Big Bend of Florida...
Southwestern Madison County in Big Bend of Florida...
* Until 445 PM EDT.
* At 409 PM EDT, a severe thunderstorm capable of producing a tornado
was located 16 miles south of Monticello, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Taylor, central Jefferson and southwestern Madison
Counties, including the following locations... Lake Bird, Iddo,
Moseley Hall, Ebb, Greenville, Lamont, Eridu, Sirmans and Shady
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3025 8392 3036 8394 3049 8361 3024 8342
TIME...MOT...LOC 2009Z 264DEG 48KT 3031 8385
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
72-BUNKER2 follow-up statements
562
WWUS52 KTAE 312012
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
412 PM EDT Tue Mar 31 2020
FLC065-079-123-312045-
/O.CON.KTAE.TO.W.0005.000000T0000Z-200331T2045Z/
Taylor FL-Jefferson FL-Madison FL-
412 PM EDT Tue Mar 31 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTH
CENTRAL TAYLOR...CENTRAL JEFFERSON AND SOUTHWESTERN MADISON
COUNTIES...
At 412 PM EDT, a confirmed tornado was located 16 miles south of
Monticello, moving east at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greenville, Lake Bird, Iddo, Moseley Hall, Ebb, Lamont, Eridu,
Sirmans and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3025 8392 3036 8394 3049 8361 3024 8342
TIME...MOT...LOC 2012Z 264DEG 48KT 3032 8379
TORNADO...OBSERVED
HAIL...<.75IN
$$
72-BUNKER130
WWUS52 KTAE 312034
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
434 PM EDT Tue Mar 31 2020
FLC065-312044-
/O.CAN.KTAE.TO.W.0005.000000T0000Z-200331T2045Z/
Jefferson FL-
434 PM EDT Tue Mar 31 2020
...THE TORNADO WARNING FOR CENTRAL JEFFERSON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM EDT for Big Bend of
Florida.
LAT...LON 3025 8369 3041 8375 3049 8361 3024 8342
TIME...MOT...LOC 2034Z 264DEG 48KT 3035 8345
$$
FLC079-123-312045-
/O.CON.KTAE.TO.W.0005.000000T0000Z-200331T2045Z/
Taylor FL-Madison FL-
434 PM EDT Tue Mar 31 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR NORTH
CENTRAL TAYLOR AND SOUTHWESTERN MADISON COUNTIES...
At 434 PM EDT, a confirmed tornado was located 8 miles south of
Madison, moving east at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Greenville, Lake Bird, Moseley Hall, Ebb, Sirmans and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3025 8369 3041 8375 3049 8361 3024 8342
TIME...MOT...LOC 2034Z 264DEG 48KT 3035 8345
TORNADO...OBSERVED
HAIL...<.75IN
$$
72-BUNKERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:59 PM EDT, 11 minutes earlier.
Area forecast discussion, Mar 31, 3:59 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
359 PM EDT Tue Mar 31 2020
.NEAR TERM [Through Tonight]...
A positively tilted short wave trough axis extended from Indiana to
Mississippi at 19Z. Associated surface low pressure was moving east
across central GA with a warm front extending eastward from it to
extreme southern South Carolina. A cold front trails across our
forecast area and into the North Central Gulf of Mexico. Earlier
dominant pre-frontal squall line has merged with previously
discrete cells and extended from the Valdosta area southwest
across the Florida Big Bend. The cold pool has undercut most of
this convection which has primarily remained sub-severe over the
past hour. Convective trends and the speed of the line would
likely warrant an early cancellation of the most recently issued
tornado watch. However, the severe threat will persist for a
couple of more hours along and ahead of this line.
In addition to the severe threat, the strong onshore flow warrants a
high risk for rip currents, although there shouldn't be anyone in
the water with all beaches closed.
.SHORT TERM [Wednesday through Thursday night]...
High pressure will bring a cooler air mass to the region with highs
only in the upper 60s north of a Valdosta to Dothan line to mid 70s
near the coast. This will be the first cooler than normal afternoon
since the 8th of March! Temperatures will moderate as high pressure
moves east and will be near seasonal levels Thursday and Thursday
night.
.LONG TERM [Friday Through Tuesday]...
Temperatures will be back above normal by Friday and Saturday. A
weak disturbance in the Gulf of Mexico will return rain chances to
the area for Saturday night and Sunday. Return flow will become more
well established early in the work week with scattered showers
expected.
&&
.AVIATION...
[Through 18Z Wednesday]
A line of severe storms moved past DHN around 1730z w/the northern
edge clipping ABY. Some isolated cells ahead of the main line are
currently impacting all other terminals w/strong wind gusts.
Highest gusts are expected closest to the main line in the 19-22z
timeframe. Fluctuations in cigs/vsbys are also anticipated until
the storms exit the area this evening. Conds should improve
thereafter to VFR from west to east w/skies clearing but winds
remaining breezy and out of the northwest.
&&
.MARINE...
Advisory level onshore winds will shift to offshore after a cold
frontal passage this evening. Winds and seas will then drop below
headline criteria by midday Friday as high pressure builds over the
region. Winds will become light for a couple of days before
increasing from east this weekend as rain chances return.
&&
.FIRE WEATHER...
A cold front will cross the area late this afternoon and through the
evening. Behind the front, noticeably cooler and drier air will
arrive. Strong transport winds and deep mixing heights will result
in high dispersion indices once again tomorrow.
&&
.HYDROLOGY...
This system has been fairly progressive with 0.5 to 1.5 inches of
rain falling through 20 UTC and only another half inch or so
expected. Therefore, there are no flooding concerns.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee. Please relay any information to the
NWS while following all local, state and CDC guidelines.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 48 73 47 79 52 / 20 0 0 0 0
Panama City 51 73 53 75 58 / 10 0 0 0 0
Dothan 46 69 46 74 52 / 10 0 0 0 0
Albany 47 69 46 74 51 / 10 0 0 0 0
Valdosta 48 70 46 77 51 / 20 0 0 0 0
Cross City 51 74 48 79 51 / 30 0 0 0 0
Apalachicola 51 72 54 72 59 / 10 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for Calhoun-
Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
South Walton-Washington.
High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.
GA...Wind Advisory until 8 PM EDT this evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Wind Advisory until 7 PM CDT this evening for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 11 AM EDT /10 AM CDT/ Wednesday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Wool
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Gonzalez
MARINE...Wool
FIRE WEATHER...Wool
HYDROLOGY...WoolIn the hours before
Local storm report, Mar 31, 3:14 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 PM EDT TUE MAR 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 4 SW NORMAN PARK 31.23N 83.74W
03/31/2020 COLQUITT GA 911 CALL CENTER
TREE DOWN ALONG HIGHWAY 319.
&&Special weather statement, Mar 31, 3:18 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
318 PM EDT Tue Mar 31 2020
FLZ013>018-026-027-112-114-115-118-127-312015-
Inland Franklin FL-Liberty FL-Gadsden FL-Coastal Wakulla FL-
Calhoun FL-Inland Gulf FL-Coastal Gulf FL-Leon FL-Coastal Bay FL-
Coastal Jefferson FL-Inland Jefferson FL-Coastal Franklin FL-
Inland Wakulla FL-
318 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR GULF...SOUTHEASTERN BAY AND SOUTH
CENTRAL CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...WAKULLA...
GADSDEN...LIBERTY...JEFFERSON...LEON AND FRANKLIN COUNTIES IN BIG
BEND OF FLORIDA UNTIL 415 PM EDT/315 PM CDT/...
At 316 PM EDT/216 PM CDT/, Doppler radar was tracking strong
thunderstorms 10 miles southwest of Midway southwest to Mexico
Beach, moving east at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Carrabelle, Monticello, Quincy, Havana, Midway, Eastpoint,
Apalachicola, Tallahassee, St. Marks, Woodville, Crawfordville, St
George Island, Port St. Joe, Mexico Beach, Stonemill Creek, Doak
Campbell Stadium, Florida State University, Tallahassee Comm College,
Florida A And M and Tyndall Air Force Base.
A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.
A Tornado Watch also remains in effect until 900 PM EDT/800 PM CDT/
for Big Bend of and the Panhandle of Florida.
LAT...LON 2952 8508 2960 8524 2994 8555 3070 8450
3064 8360 3058 8360 3052 8373 3043 8372
3038 8381 3032 8379 3019 8395 3008 8400
3003 8392 2999 8398 3003 8405 2999 8426
2985 8429 2981 8449 2975 8453 2953 8497
TIME...MOT...LOC 1916Z 276DEG 40KT 3040 8459
55-SCHOLLSpecial weather statement, Mar 31, 3:21 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
321 PM EDT Tue Mar 31 2020
GAZ157>161-312015-
Brooks GA-Lanier GA-Lowndes GA-Grady GA-Thomas GA-
321 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRADY...SOUTHERN
LANIER...LOWNDES...THOMAS AND BROOKS COUNTIES UNTIL 415 PM EDT...
At 321 PM EDT, Doppler radar was tracking a strong thunderstorm near
Boston, or 13 miles west of Quitman, moving east at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Valdosta, Thomasville, Lake Park, Quitman, Hahira, Boston, Pavo,
Coolidge, I-75 At Exit 16, Moody Air Force Base, Remerton, Dasher,
Morven, Barwick, Barretts, Dillon, Everett, Rocky Hill, Merrillville
and Empress.
A Tornado Watch remains in effect until 400 PM EDT for south central
and southwestern Georgia. A Tornado Watch also remains in effect
until 900 PM EDT for Big Bend of Florida...and south central Georgia.
LAT...LON 3085 8309 3080 8310 3079 8313 3063 8314
3068 8423 3104 8392 3101 8297 3087 8297
TIME...MOT...LOC 1921Z 260DEG 44KT 3072 8377
72-BUNKERLocal storm report, Mar 31, 3:26 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT TUE MAR 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 4 W MORVEN 30.94N 83.57W
03/31/2020 BROOKS GA 911 CALL CENTER
A COUPLE OF TREES WERE REPORTED DOWN IN
BROOKS COUNTY.
&&Local storm report, Mar 31, 4:04 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT TUE MAR 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 1 NE PORT SAINT JOE 29.81N 85.29W
03/31/2020 M45 MPH GULF FL MESONET
MESONET STATION 0571W 0.5 NE PORT SAINT JOE
(WEATHERSTEM).
&&Special weather statement, Mar 31, 4:09 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
409 PM EDT Tue Mar 31 2020
FLZ015-018-019-027>029-115-118-127-128-GAZ159-160-312115-
Inland Franklin FL-Inland Taylor FL-Coastal Wakulla FL-
Coastal Jefferson FL-Inland Jefferson FL-Madison FL-
Coastal Franklin FL-Inland Wakulla FL-Coastal Taylor FL-Lafayette FL-
Brooks GA-Lowndes GA-
409 PM EDT Tue Mar 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAFAYETTE...
SOUTHEASTERN WAKULLA...TAYLOR...SOUTHWESTERN JEFFERSON...FRANKLIN...
MADISON AND SOUTH CENTRAL LOWNDES COUNTIES UNTIL 515 PM EDT...
At 408 PM EDT, Doppler radar was tracking a strong thunderstorms 12
miles east of Woodville southwest to Apalachicola, moving east at 40
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Carrabelle, St. Marks, Perry, Eastpoint, Apalachicola, Madison, Lake
Park, St George Island, Crawfordville, Franklin, Dasher, Greenville,
Sopchoppy, Lee, Pinland, Jug Island, Royal Bluff, St George Island St
Pk, Pinetta and Panacea.
A Tornado Watch remains in effect until 900 PM EDT for Big Bend of
and the Panhandle of Florida...and south central Georgia.
LAT...LON 2960 8538 3001 8464 3001 8455 3002 8456
3003 8459 3028 8408 3077 8324 3069 8313
3063 8314 3063 8329 3039 8317 3025 8325
3010 8321 2969 8363 2987 8375 3003 8406
2999 8426 2985 8429 2981 8449 2953 8497
TIME...MOT...LOC 2008Z 269DEG 36KT 3032 8401
55-SCHOLLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:55 AM EDT | Special Marine Warning | TAE | 95 min | |
| Mar 31, 12:08 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Walton, Washington | 67 min |
| Mar 31, 1:14 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 61 min |
| Mar 31, 1:20 PM EDT | Special Marine Warning | TAE | 85 min | |
| Mar 31, 2:12 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 2 more | 63 min |
| Mar 31, 2:40 PM EDT | Special Marine Warning | TAE | 65 min | |
| Mar 31, 3:18 PM EDT | Special Weather Statement | TAE | Franklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 1 more | 57 min |
| Mar 31, 3:43 PM EDT | Special Marine Warning | TAE | 62 min | |
| Mar 31, 3:59 PM EDT | Tornado Warning | TAE | Franklin, Gulf | 31 min |
| Mar 31, 4:09 PM EDT | Special Weather Statement | TAE | Franklin, Madison, Taylor, Wakulla | 66 min |
| Mar 31, 4:16 PM EDT | Tornado Warning | TAE | Madison | 29 min |
| Mar 31, 4:38 PM EDT | Special Marine Warning | TAE | 67 min | |
| Mar 31, 4:39 PM EDT | Tornado Warning | TAE | Lafayette, Madison, Taylor | 23 min |
| Mar 31, 5:12 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette, Taylor | 63 min |
| Mar 31, 5:40 PM EDT | Special Marine Warning | TAE | 65 min | |
| Mar 31, 6:13 PM EDT | Special Weather Statement | TAE | Dixie | 62 min |
| Mar 31, 7:09 PM EDT | Special Weather Statement | TAE | Dixie | 36 min |
Nearby
Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.